R. W. MARTELL, F.C.P.(S.A.); C. SHER, M.B., Ch.B.; P. JACOBS, M.D., Ph.D.; F. MONTEAGUDO, F.C.P.(S.A.)
This content is PDF only. Please click on the PDF icon to access.
To the editor: We report what we believe to be a unique toxic effect of high-dose busulfan occurring in a 42-year-old woman with acute myeloid leukemia in second remission.
The patient had been receiving ethambutol, isoniazid, and rifampicin for tuberculous hepatitis for 3 months. One week before infusion of cryopreserved autologous marrow, she began treatment with busulfan, in four divided doses of 4 mg/kg · d for 4 days (total dose, 60 mg every 6 hours). Simultaneously, she was given metoclopramide, 20 mg every 8 hours; domperidone, 10 mg every 8 hours; and dexamethasone, 2 mg every 8 hours, for
MARTELL RW, SHER C, JACOBS P, et al. High-Dose Busulfan and Myoclonic Epilepsy. Ann Intern Med. 1987;106:173. doi: https://doi.org/10.7326/0003-4819-106-1-173_1
Download citation file:
Published: Ann Intern Med. 1987;106(1):173.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use